# SDR SWIA202056226

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING  IB AND OB GROUND SPOILERS MOUNTING HARDWARE OB NUTS CORRODED.   (C-CHECK) RO 2/9/2021   REMOVED AND INSTALLED 2 EACH NEW NUTS P/N MS17825-5 AND 2 EACH NEW COTTER PINS P/N MS24665-155 ON THE LEFT HAND WING INBOARD AND OUTBOARD GROUND SPOILERS, OUTBOARD NUTS. REF - CRJ 200 AMM 27-65-01-000-801 STEP3C (1-2) AND CRJ 200 AMM 27-65-01-400-801 STEP2B (8-9-10-11). / TUC8616 10/31/2021
